# SDR AWXA200601020

- Difficulty date: June 14, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112815200
- Condition: Cracked
- Location: Fuselage
- Part time: 20,533 hours, 7,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CRACK IN HOLE OF CABIN FLOOR SUPPORT AT FR 18+4" AND Y1292.  MAINTENANCE REPAIRED CABIN FLOOR SUPPORT BEAM AT FR 18+4" AND Y1292 IAW AIRBUS 319 SRM 53-11-14 FIG 201.
